Reading "A variant of the Hales-Jewett theorem" on its anniversary
In a recent paper "A variant of the Hales-Jewett theorem", M. Beiglböck provides a version of the classic coloring result in which an instance of the variable in a word giving rise to a monochromatic combinatorial line can be moved around in a finite structure of specified type (for example, an arithmetic progression). We give an elementary proof and infinitary extensions. © 2009.
Topology and its Applications
Bond, D., & McCutcheon, R. (2009). Reading "A variant of the Hales-Jewett theorem" on its anniversary. Topology and its Applications, 156 (16), 2595-2599. https://doi.org/10.1016/j.topol.2009.04.006